Vol. 10(2) July. 2019

 

  1. SOME REAL LIFE APPLICATIONS OF FRACTIONAL CALCULUS
    Vol. 10 (2). July 2019, No. 1, pp. 1-2
    N. F. ABDO, E. AHMED AND A. I. ELMAHDY

    Abstract | Full Text (PDF 46 K)

     

  2. APPROXIMATE CONTROLLABILITY OF FRACTIONAL INTEGRO-DIFFERENTIAL EVOLUTION EQUATIONS WITH NONLOCAL AND NON-INSTANTANEOUS IMPULSIVE CONDITIONS
    Vol. 10 (2). July 2019, No. 2, pp. 3-17
    ARSHI MERAJ, DWIJENDRA N. PANDEY

    Abstract | Full Text (PDF 144 K)

     

  3. TREATISE ON FRACTIONAL ORDER DYNAMICAL EQUATIONS INVOLVING RANDOM VARIABLE
    Vol. 10 (2). July 2019, No. 3, pp. 18-30
    S. HARIKRISHNAN, RABHA W. IBRAHIM, K. KANAGARAJAN

    Abstract | Full Text (PDF 130 K)


  4. ELLIPTIC WELL-POISED BAILEY LEMMA AND ITS APPLICATIONS
    Vol. 10 (2). July 2019, No. 4, pp. 31-39
    SATYA PRAKASH SINGH, LAKSHMI NARAYAN MISHRA AND VIJAY YADAV

    Abstract | Full Text (PDF 93 K)


  5. NONEXISTENCE OF GLOBAL SOLUTIONS TO FRACTIONAL NONLINEAR EQUATIONS
    Vol. 10 (2). July 2019, No. 5, pp. 40-54
    LAMAIRIA ABD ELHAKIM . HAOUAM KAMEL . REBIAI BELGACEM

    Abstract | Full Text (PDF 134 K)


  6. TREATISE ON FRACTIONAL ORDER DYNAMICAL EQUATIONS INVOLVING RANDOM VARIABLE
    Vol. 10 (2). July 2019, No. 6, pp. 55-67
    S. HARIKRISHNAN, RABHA W. IBRAHIM, K. KANAGARAJAN

    Abstract | Full Text (PDF 130 K)


  7. SOME INCLUSION PROPERTIES FOR NEW SUBCLASSES OF MEROMORPHIC MULTIVALENT STRONGLY STARLIKE AND STRONGLY CONVEX FUNCTIONS ASSOCIATED WITH MITTAG-LEFFLER FUNCTION
    Vol. 10 (2). July 2019, No. 7, pp. 68-76
    A. O. MOSTAFA AND G. M. EL-HAWSH

    Abstract | Full Text (PDF 106 K)

 

  1. INTEGRAL REPRESENTATIONS INVOLVING NEW HYPERGEOMETRIC FUNCTIONS OF FOUR VARIABLES
    Vol. 10 (2). July 2019, No. 8, pp. 77-91
    JIHAD A. YOUNIS, MAGED G. BIN-SAAD

    Abstract | Full Text (PDF 162 K)

 

  1. ON THE NATURE OF THE CONFORMABLE DERIVATIVE AND ITS APPLICATIONS TO PHYSICS
    Vol. 10 (2). July 2019, No. 9, pp. 92-135
    D. R. ANDERSON, E. CAMRUD, D. J. ULNESS

Abstract | Full Text (PDF 841 K)

 

  1. A NOTE ON FRACTIONAL q-INTEGRALS AND APPLICATIONS TO GENERATING FUNCTIONS AND q-MITTAG–LEFFLER FUNCTION
    Vol. 10 (2). July 2019, No. 10, pp. 136-146
    JIAN CAO

Abstract | Full Text (PDF 91 K)

 

  1. SOME COMPARATIVE GROWTH RATES OF WRONSKIANS GENERATED BY ENTIRE AND MEROMORPHIC FUNCTIONS ON THE BASIS OF THEIR RELATIVE (p, q)-TH TYPE AND RELATIVE (p, q)-TH WEAK TYPE
    Vol. 10 (2). July 2019, No. 11, pp. 147-166
    TANMAY BISWAS

    Abstract | Full Text (PDF 151 K)

 

  1. ON COEFFICIENT BOUNDS FOR M-FOLD SYMMETRIC BI-UNIVALENT FUNCTIONS DEFINED BY SUBORDINATIONS IN TERM OF MODIFIED SIGMOID FUNCTION
    Vol. 10 (2). July 2019, No. 12, pp. 167-175
    S. O. OLATUNJI, A. ABIDEMI AND O. E. OPALEYE

    Abstract | Full Text (PDF 317 K)

 

  1. ON THE DYNAMICS OF SOME RECURSIVE SEQUENCES
    Vol. 10 (2). July 2019, No. 13, pp. 176-190
    H. EL-METWALLY, E. ELABBASY AND M. AL-KAFF

Abstract | Full Text (PDF 237 K)

 

  1. EXISTENCE OF MILD SOLUTIONS OF NONLINEAR BOUNDARY VALUE PROBLEMS OF COUPLED HYBRID FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS
    Vol. 10 (2). July 2019, No. 14, pp. 191-206
    BAPURAO C. DHAGE, SHYAM B. DHAGE AND K. BUVANESWARI

Abstract | Full Text (PDF 139 K)

 

  1. CONSERVATION LAWS FOR THE SPACE-TIME FRACTIONAL OF CLASSICAL DRINFELDíS SOKOLOV-WILSON (FDSW) SYSTEM
    Vol. 10 (2). July 2019, No. 15, pp. 207-215
    HASSAN A. ZEDAN , SEHAM SH.TANTAWY , AMIRA R. ABDEL-MALEK

    Abstract | Full Text (PDF 157 K)


  2. ON CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS WITH RIEMANN LIOUVILLE q-DERIVATIVE DISTRIBUTION SERIES
    Vol. 10 (2). July 2019, No. 16, pp. 216-224
    N. RAVIKUMAR, S. LATHA, B.A. FRASIN

    Abstract | Full Text (PDF 157 K)

 

  1. ON APPROXIMATE SOLUTIONS OF FOKKER PLANCK EQUATION BY THE MODIFIED RESIDUAL POWER SERIES METHOD
    Vol. 10 (2). July 2019, No. 17, pp. 225-232
    MUHAMMED I. SYAM

    Abstract | Full Text (PDF 79 K)

     

  2. DYNAMICAL BEHAVIORS OF DISCRETE PREDATOR-PREY MODEL WITH HOLLING TYPE IV FUNCTIONAL RESPONSE
    Vol. 10 (2). July 2019, No. 18, pp. 233-248
    S. Z. RIDA, Y. GH. GOUDA, A. S. ZAKI

    Abstract | Full Text (PDF 471 K)

     

  3. SOME RESULTS RELATING TO (p; q)-TH RELATIVE GOLíDBERG ORDER AND (p; q)-RELATIVE GOLíDBERG TYPE OF ENTIRE FUNCTIONS OF SEVERAL VARIABLES
    Vol. 10 (2). July 2019, No. 19, pp. 249-272
    TANMAY BISWAS

    Abstract | Full Text (PDF 240 K)

     

  4. SOLUTION SETS FOR FRACTIONAL DIFFERENTIAL INCLUSIONS
    Vol. 10 (2). July 2019, No. 20, pp. 273-289
    MOUSTAFA BEDDANI, BENAOUDA HEDIA

    Abstract | Full Text (PDF 152 K)